# SDR GUUA94561010111C

- Difficulty date: January 1, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 31,663 hours, 37,396 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Part number: 10136422039
- Condition: Failed
- Location: Autofeather Sys
- Component: Autofeather Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ON DESCENT, LT AUTOFEATHER ANNUNCIATION FAILED FOLLOWED BY RT AUTOFEATHER ANNUNCIATION ON THE GROUND. REPLACED PCB A129 CONNECTOR, OPS CHECKED NORMAL.
